# SDR SWAA2025012789449

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N8856S
- Make and model: Boeing 737-8
- Aircraft serial: 67470
- Aircraft time: 5,655 hours, 3,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLASHLIGHT WILL NOT TEST<[01] REMOVED AND REPLACED FLASHLIGHT BATTERY AND HAND LIGHT ASSY REF AMM 25-64-00; OPS CHECK GOOD.;[02] CW
